MathSciNet Relay Station
MathSciNet bibliographic data
MR2065240 (2005d:46147) 46L57 (46L08 46L10)
Barreto, Stephen D.; Bhat, B. V. Rajarama; Liebscher, Volkmar; Skeide, Michael Type I product systems of Hilbert modules. J. Funct. Anal. 212 (2004), no. 1, 121–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement